# SDR IPXA2023112854981

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 27,474 hours, 9,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL POSITION 4 CENTER HAS A HOLE IN IT (REMOVED FOR SHEET METAL) HOLE IS MARKED VERIFIED COMPLETION OF FLOORBOARD REPAIR PER SRM 53-00-50-2R. OK TO INSTALL REPAIRED FLOORBOARD
